# SDR F3LA200200018

- Difficulty date: January 10, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOORBEAM IN CARGO COMPARTMENT CORRODED AT RBL 8 AND PANEL SPLICE AT STA 770 OUT OF LIMITS.  FABRICATED REPAIR ANGLES AND INSTALLED PER SRM 53-10-5.
